# SDR ASAA0140111

- Difficulty date: October 5, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: 6531914102
- Condition: Out Of Position
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING LINE CHECK, FOUND FIRST OFFICERS SLIDING WINDOW STUCK IN THE CLOSED POSITION.  REMOVED WINDOW AND REINSTALLED LOWER TRACK ROLLER, REINSTALLED WINDOW.  OPERATIONS CHECK NORMAL.  (M)
